MathSciNet Relay Station
MathSciNet bibliographic data
MR937115 (89d:16023) 16A38
Kemer, A. R. Solution of the problem as to whether associative algebras have a finite basis of identities. (Russian) Dokl. Akad. Nauk SSSR 298 (1988), no. 2, 273--277; translation in Soviet Math. Dokl. 37 (1988), no. 1, 60–64
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement